Discrete Mathematics and Applications
Issue
Licensed
Unlicensed Requires Authentication

Volume 19, Issue 4

Become an author with De Gruyter Brill
Discrete Mathematics and Applications
This issue is in the journal

Contents
  • October 19, 2009
    E. E. Gurevskii, V. A. Emelichev
    Page range: 337-348
  • Requires Authentication Unlicensed
    Licensed
    On the limit distributions of the vertex degrees of conditional Internet graphs
    October 19, 2009
    Yu. L. Pavlov
    Page range: 349-359
  • Requires Authentication Unlicensed
    Licensed
    On the estimation of the periods of noisy binary periodic sequences
    October 19, 2009
    M. I. Tikhomirova, V. P. Chistyakov
    Page range: 361-370
  • October 19, 2009
    V. S. Krotkin, O. V. Kuzmin
    Page range: 371-374
  • October 19, 2009
    S. S. Marchenkov
    Page range: 375-382
  • Requires Authentication Unlicensed
    Licensed
    On combinatorial Gray codes with distance 3
    October 19, 2009
    A. M. Romanov
    Page range: 383-388
  • Requires Authentication Unlicensed
    Licensed
    Optimal paths in oriented graphs and eigenvectors in max-⊗ systems
    October 19, 2009
    V. D. Matveenko
    Page range: 389-409
  • Requires Authentication Unlicensed
    Licensed
    The factorisation of one-generated partially foliated formations
    October 19, 2009
    A. B. Elovikov
    Page range: 411-430
  • Requires Authentication Unlicensed
    Licensed
    On finite lattices of topologies of commutative unary algebras
    October 19, 2009
    A. V. Kartashova
    Page range: 431-443

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/journal/key/dma/19/4/html
Scroll to top button